# SDR ASAA2017081421640

- Difficulty date: August 14, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 11,536 hours, 3,812 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Out Of Position
- Location: R2 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED THE R2 DOOR GIRT BAR NOT SEATED CORRECTLY WHEN ARMED. ACFT GROUNDED. OPENED R2 DOOR SLIDE & REPOSITIONED THE ZEE FOLD FLAP. CLOSED R2 DOOR SLIDE COVER IAW AMM 25-66-01-400-803, 25-66-01-000-801, 25-66-400-801, AND 25-66-01-000-802.
